MAUDE Adverse Event Report: HALYARD HEALTH PROCEDURE MASK BLUE; ICP FACIAL PROTECTION PRODUCTS

HALYARD HEALTH PROCEDURE MASK BLUE; ICP FACIAL PROTECTION PRODUCTS
Model Number 47080
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Codes Asthma (1726); No Code Available (3191)
Date of Event 02/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergic reaction, shortness of breath, elevated heart rate the sample is reported to be available, but has not yet been received by the manufacturer.The device history record for am6305131 was reviewed and the product was produced according to product specifications.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.Not returned.
 
Event or Problem Description
It was reported that after wearing the mask, a nurse experienced an asthma attack with shortness of breath and elevated heart rate.The nurse feels it was due to an allergic reaction to the mask.The hospital alleges there is an odor but has provided no further details at this time.
 
Additional Manufacturer Narrative
The sample was returned and evaluated.The samples were received with 198 masks, with lot number am6305131 product code 47080.The 198 masks were received as representative samples for evaluation.8 masks were evaluated aleatory with 8 people, the samples were tested for one hour, and the result was that they didn't cause anything like a reaction in their face.Occasionally external conditions and personal allergies may contribute to skin allergy as no roughness was shown in the masks.According to samples show correct materials were used during the manufacture.This issue cannot be confirmed.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Brand Name
PROCEDURE MASK BLUE
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6406761
Report Number9616096-2017-00001
Device Sequence Number512188
Product Code FXX
UDI-Device Identifier30680651470806
UDI-Public30680651470806
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K823078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Expiration Date10/13/2021
Device Model Number47080
Device Catalogue Number991047080
Device Lot NumberAM6305131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/16/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/15/2017
Supplement Report FDA Received Date05/12/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;